Follow
Wladimir Neves
Wladimir Neves
Professor of Mathematics, Universidade Federal do Rio de Janeiro
Verified email at im.ufrj.br
Title
Cited by
Cited by
Year
Operators that achieve the norm
X Carvajal, W Neves
Integral Equations and Operator Theory 72 (2), 179-195, 2012
432012
Wellposedness for stochastic continuity equations with Ladyzhenskaya–Prodi–Serrin condition
W Neves, C Olivera
Nonlinear Differential Equations and Applications NoDEA 22, 1247-1258, 2015
412015
Operators that attain their minima
X Carvajal, W Neves
Bulletin of the Brazilian Mathematical Society, New Series 45 (2), 293-312, 2014
262014
Hyperbolic conservation laws on manifolds. An error estimate for finite volume schemes
PG LeFloch, B Okutmustur, W Neves
Acta Mathematica Sinica, English Series 25, 1041-1066, 2009
242009
Strong traces for conservation laws with general nonautonomous flux
W Neves, E Panov, J Silva
SIAM Journal on Mathematical Analysis 50 (6), 6049-6081, 2018
212018
On a class of stochastic transport equations for L2loc vector fields
E Fedrizzi, W Neves, C Olivera
arXiv preprint arXiv:1410.6631, 2014
212014
The generalized Buckley–Leverett system: solvability
N Chemetov, W Neves
Archive for Rational Mechanics and Analysis 208, 1-24, 2013
182013
Persistence of solutions to higher order nonlinear Schrödinger equation
X Carvajal, W Neves
Journal of Differential Equations 249 (9), 2214-2236, 2010
112010
Ill-posedness of the Cauchy problem for totally degenerate system of conservation laws.
W Neves, D Serre
Electronic Journal of Differential Equations (EJDE)[electronic only] 2005 …, 2005
112005
Scalar multidimensional conservation laws IBVP in noncylindrical Lipschitz domains
W Neves
Journal of Differential Equations 192 (2), 360-395, 2003
112003
Stochastic continuity equations–a general uniqueness result
W Neves, C Olivera
Bull. Braz. Math. Soc 47 (2), 631-639, 2016
82016
On a generalized Muskat–Brinkman type problem
N Chemetov, W Neves
Interfaces and Free Boundaries 16 (3), 339-357, 2014
82014
A geometric approach to error estimates for conservation laws posed on a spacetime
P Amorim, PG LeFloch, W Neves
Nonlinear Analysis: Theory, Methods & Applications 74 (15), 4898-4917, 2011
72011
Homogenization of Liouville Equations Beyond a Stationary Ergodic Setting
T Andrade, W Neves, J Silva
Archive for Rational Mechanics and Analysis 237, 999-1040, 2020
62020
The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability
P Amorim, W Neves, JF Rodrigues
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (1), 221-248, 2017
62017
On a class of stochastic transport equations for L2 loc vector fields, to appears in the Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
E Fedrizzi, W Neves, C Olivera
arXiv preprint arXiv:1410.6631, 2014
62014
The incompleteness of the Born-Infeld model for non-linear multi-d Maxwell’s equations
W Neves, D Serre
Quarterly of applied mathematics 63 (2), 343-367, 2005
62005
Homogenization of Schrödinger equations
V Ccajma, W Neves, J Silva
Extended Effective Mass Theorems for non-crystalline matter, 2023
52023
Initial-boundary value problem for a fractional type degenerate heat equation
G Huaroto, W Neves
Mathematical Models and Methods in Applied Sciences 28 (06), 1199-1231, 2018
52018
Persistence property in weighted Sobolev spaces for nonlinear dispersive equations
X Carvajal, W Neves
Quarterly of Applied Mathematics 73 (3), 493-510, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20